# SDR ASAA2021072735779

- Difficulty date: July 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 15,814 hours, 5,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347222320000
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM CORRODED -Y160 FR68,  GROUNDED - YES. FLOOR BEAM AT Y-160 FR 68 CORRODED BEYOND ALLOWABLE LIMITS, DEPTH OF CORROSION .032" MAX. ALLOWABLE .016" REF A320 SRM 53-00-14.MANUFACTURED NEW "L" BEAM P/N D5347222320000 ON ASA CARD G1587787,  REMOVED AND REPLACED "L" BEAM AT Y-160 FROM FR67-FR70  P/N 5347222320000REF AIRBUS DWG D53472003 REV J AND A320 SRM 51-42-11.
